# SDR SWAA2023081581035

- Difficulty date: July 20, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500+11 RBL24 WL156.<[01] DAMAGE FOUND AT AFT CARGO BAY FLOOR SUPPORT FWD SHIELD BS 500+11 RBL 24 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMIT STATEMENT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARA.9C;[02] VERIFIED CORRECTION ACTION ITEM 1.;[03] VERIFIED COMPLETION STEP 2 ITEM 1;[04] REMOVED AND REPLACEMENT AFT SHIELD AT FCB BS492.4 TO BS500A;RBL24;WL156.IAW SRM 51-10-02 PARAG 9C.ALL ITEMS MAINTENANCE COMPLETED.;[05] RII VERIFIED CORRECTIVE ACTION ITEM 4.;[06] VERIFIED CORRECTIVE ACTION ITEM 4; AND MEASUREMENT FIELDS; CARD COMPLETE.
